RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 236, Number 5, Pages 1080–1082 (Mi dan41280)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Uniform estimates for the $\bar\partial$-problem in a Levi–Weil domain

A. G. Sergeev

Institute of Atmospheric Physics Academy of Sciences of the USSR, Moscow

Full text: PDF file (339 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.55
Presented: V. S. Vladimirov
Received: 30.06.1977

Citation: A. G. Sergeev, “Uniform estimates for the $\bar\partial$-problem in a Levi–Weil domain”, Dokl. Akad. Nauk SSSR, 236:5 (1977), 1080–1082

Citation in format AMSBIB
\Bibitem{Ser77}
\by A.~G.~Sergeev
\paper Uniform estimates for the $\bar\partial$-problem in a Levi--Weil domain
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 236
\issue 5
\pages 1080--1082
\mathnet{http://mi.mathnet.ru/dan41280}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0454068}
\zmath{https://zbmath.org/?q=an:0388.35051}


Linking options:
  • http://mi.mathnet.ru/eng/dan41280
  • http://mi.mathnet.ru/eng/dan/v236/i5/p1080

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Sergeev, G. M. Henkin, “Uniform estimates for solutions of the $\overline\partial$-equation in pseudoconvex polyhedra”, Math. USSR-Sb., 40:4 (1981), 469–507  mathnet  crossref  mathscinet  zmath  isi
    2. A. G. Sergeev, “A criterion for boundedness of singular integral operators with complicated singularities”, Math. USSR-Izv., 22:2 (1984), 309–327  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:5
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019